MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent partial deployment occurred.The greater than 50% stenosed target lesion was located in the normally tortuous and highly calcified left lower extremity.Following pre-dilation, a 5 x 150 x 130 innova stent was advanced ipsilateral over a non-bsc guidewire and stent deployment was initiated.The thumbwheel was used to deploy the stent.The thumbwheel was able to deploy 95% of the stent.The pull grip was attempted to deploy the remaining 5% but the pull grip did not work.The physician then backed the delivery catheter over the wire and the stent released and was able to deploy.The stent did not appear stretched or elongated.The stent was deployed in the target lesion.The percutaneous transluminal angioplasty (pta) procedure was completed.There were no patient complications and the patient was fine.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8430520
Report Number2134265-2019-02383
Device Sequence Number240596
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Model Number26926
Device Catalogue Number26926
Device Lot Number21410654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/18/2019
Patient Sequence Number1
Patient Age83 YR